# SDR F3LA201151900643

- Difficulty date: May 13, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 21,384 hours, 10,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR1262; LT AFT LATERAL SHEAR PLATE IS CRACKED, FR69, STR 24.  REPLACED LT AFT LATERAL SHEAR PLATE WITH NEW CONFIGURATION IAW EO A0-53EO-31434 AND IAW SRM 51-42-11-1- A, B, C.
